# SDR AALA20120828017

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,123 hours, 14,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN AND BULGE ON UPPER SKIN ALONG TRAILING EDGE 5 INCHES FROM INBOARD END OF FLAP.  REMOVED DAMAGE TO UPPER AND LOWER SKINS AND HOT BONDED REPAIR FILLER AND DOUBLER PER SRM 51-70-10.
